# SDR HALA2009011500021

- Difficulty date: January 15, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 26,698 hours, 5,119 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FOUND NICKS ON BLADES 321 AND NR 22 ON NR 2 ENG BLADE NR 21 3/32 BY 1 3/4 INCH BLADE 22 1/16 BY 1 1/4 INCH.  BLENDED FAN BLADES NR 21 AND NR 22 PER AMM 767 72-31-02.  NICKS IN AREA A ON BOTH BLADES.  EDDY CURRENTED.  NO CRACK INDICATIONS, WITHIN BLEND LIMITS FOR AREA "A".
